MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Model Number 26046AA
Medical Device Problem Code Optical Obstruction (3002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the left side of the image is blurred.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information added in section b5.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Additional information was received from the customer on june 12,2025.The failure was detected during installation.There was no associated procedure and no patient involvement.According to this updated event description there is no information that the event caused a harm or serious injury to patient, user or third.

Brand Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22190413
Report Number9610617-2025-00990
Device Sequence Number21042202
Product Code GCJ
UDI-Device Identifier04048551092088
UDI-Public04048551092088
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K221004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26046AA
Device Catalogue Number26046AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown